MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø7.5X50 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø7.5X50 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 2911-07550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 4 everest polyaxial screws fractured intra-operatively during screw insertion and removal.There were no adverse consequences to the patient.The procedure was completed successfully with an unknown surgical delay.This report captures the second of the four screws.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW; SIZE Ø7.5X50 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15004763
Report Number3004774118-2022-00275
Device Sequence Number11166057
Product Code NKB
UDI-Device Identifier10888857042711
UDI-Public10888857042711
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2911-07550
Device Catalogue Number2911-07550
Device Lot NumberNEAJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale